# SDR SIMA202001064007

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 37,544 hours, 32,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERIOR EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED MAIN DOOR EXTERIOR LIGHT IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD. NO FURTHER DEFECTS NOTED. END.
